# SDR IPXA2018101034874

- Difficulty date: October 9, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 58,603 hours, 19,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LOCK COVER PLATE WAS BROKEN OFF.  REPLACED THE HINGE AND COVER.
